# SDR SBOY202305110001

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: General aviation
- Filed by: SIA Engineering Company Limited, repair station SBOY989H
- Make and model: Boeing 787-10
- Aircraft serial: 0686
- Aircraft time: 16,407 hours, 3,950 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 7000257H03
- Part serial: STM010083
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE APU OIL COOLER WAS REPLACED AND THE AREA CLEANED FOR LEAK CHECK. A MAINTENANCE  STAFF WAS IN THE COCKPIT STARTING THE APU WITH HIS MAINTENANCE CREW AT THE APU AREA WITH APU DOORS OPEN TO PERFORM THE LEAK CHECK. UPON APU START-UP, FLAMES WERE OBSERVED IN THE APU AREA. THE MAINTENANCE STAFF IN THE COCKPIT IMMEDIATELY PULLED 
APU FIRE HANDLE TO CUT OFF THE FUEL SUPPLY, AND THE FLAMES SELF-EXTINGUISHED AFTER A SHORT WHILE, IN LESS THAN A MINUTE.
